On generalized circulants over a Boolean algebra (Q801999): Difference between revisions
From MaRDI portal
Created a new Item |
Added link to MaRDI item. |
||
links / mardi / name | links / mardi / name | ||
Revision as of 11:05, 30 January 2024
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | On generalized circulants over a Boolean algebra |
scientific article |
Statements
On generalized circulants over a Boolean algebra (English)
0 references
1984
0 references
The authors generalize a result of \textit{K.-H. Kim Butler} and \textit{Š. Schwarz} [Czech. Math. J. 26(101), 632-635 (1976; Zbl 0347.20037)] to classify all idempotent Boolean matrices which are r-circulants, i.e. \(a_{ij}=a_{i-1,j-r},\) subscripts taken mod n.
0 references
idempotent Boolean matrices
0 references
r-circulants
0 references